View Full Version : Medicine - Question


my2boys
09-14-09, 07:24 PM
My daughter was on ritalin short lasting and did great. She calmed down so much except she starting getting a stutter. We changed to a longer lasting Biphentin and it didn't work. She chewed some of the capsules and I guess she wasn't getting proper effects. Doctor put her back on ritalin and now it isn't working at all!! she seems more hyper why is this happening? Should I start off gradually again? She has been on Biphenton for 1 mnth and the next day started her on ritaling 5 mg every four hours Did anything like this happen to anyone or know why it isn't working. Tried calling doctor and she is away pharmacist no help. Need help fast because apparently she is so hyper at school thanks:confused:

Vickie
09-15-09, 12:48 PM
Is she hyper all of the time or when the med is wearing off, and is the med wearing off early? If the med is wearing off too quickly (some kids metabolize fast or the dose may now be too low), then she gets another dose, she may be having a rollercoaster ride on her med.